advertisement
Question
Posted by: Recovering | 2010/02/20

subutex

Hi. I was in rehab for heroin detox and Iam clean now. The doctor gave me subutex 8mg to prevent relapse. I only took one tablet last night but I dont like the effect it has on me. Can I just stop taking it after one tablet or must I reduce the dosage like prescribed even though I don''t want to take it. Will I withdraw after only one tablet or will I be fine? Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

This medication is used to treat narcotic (opioid) dependence. It works by preventing withdrawal symptoms, since it is actually a type of narcotic (opioid) itself. It should be used as part of a complete narcotic dependence treatment plan.

Drowsiness, dizziness, weakness, constipation, headache, nausea, or vomiting may occur. Our advice is: if any of these effects persist or worsen, notify your doctor or pharmacist immediately. If you notice other effects not listed above, contact your doctor or pharmacist.

Should you require any further information you can email Ruby at ruby@harmonyclinic.co.za

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Addictions expert forum | 2010/02/20

This medication is used to treat narcotic (opioid) dependence. It works by preventing withdrawal symptoms, since it is actually a type of narcotic (opioid) itself. It should be used as part of a complete narcotic dependence treatment plan.

Drowsiness, dizziness, weakness, constipation, headache, nausea, or vomiting may occur. Our advice is: if any of these effects persist or worsen, notify your doctor or pharmacist immediately. If you notice other effects not listed above, contact your doctor or pharmacist.

Should you require any further information you can email Ruby at ruby@harmonyclinic.co.za

Reply to Addictions expert forum

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement